Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Do vaginal discharge is an early sign of pregnancy ?

I am a 23 year old female. I was told I had PCOS when I was 15. I recently started taking metformin 1000mg a day. and on 2/11-2/17/11 i took provera. i started my period on 2/19 and ended 2/24. I took Clomid 100mg from 2/23-2/27. on 2/29 i started noticing that i was having more vaginal discharge than normal. on 3/5 I started feeling a lil nauseous and dizzy off and on. well yesterday(3/7/11) i decided to take a look at the vaginal discharge and it is a Milky clear stretchy(like it can stretch more than a inch without breaking) discharge. There is no burning or itching. So my question is, what could the Milky vaginal discharge mean? would it be too early to be pregnant?
Asked On : Wed, 9 Mar 2011
Answers:  1 Views:  490
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response
Small discharges are common especially around the time of ovulation.To know if you are pregnant please do a urine test.
Answered: Wed, 9 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor